Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

How hand tremor can be cured ?

Doctor , I have hand tremor and my neurologist has has prescribed NURODAY and folvite Tablets.(As he told Vitmain B12 is very low). I am not seeing any inpprovement and i got rash on the forehead and cicks. Is due to folvite tablets.Thanks
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Dear
You need to tell your neurologist again about the rash. He can see it and tell better. I think you should continue with Nuroday and folvite and not stop them without his opinion.
There are several newer medications for hand tremors. I am sure your doctor must be aware of them but there must be some reason why he did not prescribe them to you.
Anyways , you can always contact me at my email.
Good Luck!!!!!!!!!!
Answered: Sun, 27 Mar 2011
I find this answer helpful
  User's Response
Hi Dear
Yes , dont worry this problem is totally curable.
Do you ever feel tingling or numbness in any part of body??
Just do yoga and go for a walk daily . That is enough exercise .
Actually , the exact cause is nerves we have to strengthen your nerves.
Do you have any other disease like diabetes , high BP , etc . ??
Answered: Sun, 27 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor